Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Locally affine ring extensions of a Noetherian domain


Author: William Heinzer
Journal: Proc. Amer. Math. Soc. 35 (1972), 377-380
MSC: Primary 13B99
DOI: https://doi.org/10.1090/S0002-9939-1972-0304364-1
MathSciNet review: 0304364
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ A \subset R$ are integral domains with A noetherian, it is shown that if R is contained in an affine ring over A and if for each maximal ideal P of A with $ S = A\backslash P,{R_S}$ is an affine ring over $ {A_P}$, then R itself is affine over A.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B99

Retrieve articles in all journals with MSC: 13B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0304364-1
Keywords: Noetherian integral domain, affine ring, associated prime ideals, localization
Article copyright: © Copyright 1972 American Mathematical Society